# SDR DALA2020031201803

- Difficulty date: March 9, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 71,325 hours, 26,981 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 696, L/P 1523479) R/H OTBD MAIN FLAP UNDERSIDE SKIN HAS A DENT NEAR WS 560. CORRECTIVE ACTION: ACCOMPLISHED REPAIR IAW B757 SRM 51-70-10-2R.
